American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F46) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] A. N. Andrianov. Action of Hecke operators on theta-functions with rational characteristics. St. Petersburg Math. J. 15 (2004) 715-732. MR 2068791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Winfried Kohnen and Michael Kuß. Some numerical computations concerning spinor zeta functions in genus $\boldsymbol{2}$ at the central point. Math. Comp. 71 (2002) 1597-1607. MR 1933046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] J. William Hoffman and Steven H. Weintraub. The Siegel modular variety of degree two and level three. Trans. Amer. Math. Soc. 353 (2001) 3267-3305. MR 1828606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Stefan Breulmann and Michael Kuß. On a conjecture of Duke-Imamoglu. Proc. Amer. Math. Soc. 128 (2000) 1595-1604. MR 1707138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Daniel Bump and David Ginzburg. Spin $\mathrm{L}$-functions on $GSp_8$ and $Gsp_{10}$. Trans. Amer. Math. Soc. 352 (2000) 875-899. MR 1473433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Ronnie Lee and Steven H. Weintraub. The Siegel modular variety of degree two and level four. Memoirs of the AMS 133 (1998) MR 1388896.
Book volume table of contents   

[37] Cris Poor. Schottky's form and the hyperelliptic locus. Proc. Amer. Math. Soc. 124 (1996) 1987-1991. MR 1327038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] YoungJu Choie. A short note on the full Jacobi group . Proc. Amer. Math. Soc. 123 (1995) 2625-2628. MR 1260164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Jae-Hyun Yang. Singular Jacobi forms . Trans. Amer. Math. Soc. 347 (1995) 2041-2049. MR 1290733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Nils-Peter Skoruppa. Computations of Siegel modular forms of genus two . Math. Comp. 58 (1992) 381-398. MR 1106982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Alan Brownstein and Ronnie Lee. Cohomology of the symplectic group ${\rm Sp}\sb 4({\bf Z})$. I. The odd torsion case . Trans. Amer. Math. Soc. 334 (1992) 575-596. MR 1055567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jonathan Huntley. Spectral multiplicity for ${\rm Gl}\sb n({\bf R})$ . Trans. Amer. Math. Soc. 332 (1992) 875-888. MR 1102223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Winfried Kohnen. A note on eigenvalues of Hecke operators on Siegel modular forms of degree two . Proc. Amer. Math. Soc. 113 (1991) 639-642. MR 1068125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Daniel Bump, Solomon Friedberg and Jeffrey Hoffstein. A nonvanishing theorem for derivatives of automorphic $L$-functions with applications to elliptic curves. Bull. Amer. Math. Soc. 21 (1989) 89-93. MR 983456.
Abstract, references, and article information   
View Article: PDF

[45] Ronnie Lee and Steven H. Weintraub. Moduli spaces of Riemann surfaces of genus two with level structures. I . Trans. Amer. Math. Soc. 310 (1988) 217-237. MR 965750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Min King Eie. Dimension formulae for the vector spaces of Siegel cusp forms of degree three. II. Memoirs of the AMS 70 (1987) MR 912639.
Book volume table of contents

[47] Min King Eie. Contributions from conjugacy classes of regular elliptic elements in Hermitian modular groups to the dimension formula of Hermitian modular cusp forms . Trans. Amer. Math. Soc. 294 (1986) 635-645. MR 825727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Min King Eie and Chung Yuan Lin. Fixed points and conjugacy classes of regular elliptic elements in ${\rm Sp}(3,{\bf Z})$ . Trans. Amer. Math. Soc. 289 (1985) 485-496. MR 784000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Min King Eie. Contributions from conjugacy classes of regular elliptic elements in ${\rm Sp}(n,\,{\bf Z})$ to the dimension formula . Trans. Amer. Math. Soc. 285 (1984) 403-410. MR 748846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Min King Eie. Dimensions of spaces of Siegel cusp forms of degree two and three. Memoirs of the AMS 50 (1984) MR 749684.
Book volume table of contents


Results: 31 to 50 of 50 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia